# SDR UHLA2012072300229

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 21,972 hours, 13,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INDICATION DOES NOT CLEARLY INDICATE DISARMED WHEN HANDLES ARE IN THE NORMAL OPENING AND DISARMED POSITION.  ADJUSTED ARM/DISARM INDICATION IAW AMM 52-12-22.  OPS CHECK GOOD.
